Ofir Gorodetsky

I am a third year PhD student in Mathematics in Tel Aviv University. My advisors are Prof. Lior Bary-Soroker and Prof. Zeev Rudnick.

Research Interests

Arithmetic statistics, over number fields and function fields
Finite fields and their applications
Hypergeometric identities and congruences

Past Teaching

Linear Algebra 1a (TA) - 2016A
Linear Algebra 1b (TA) - 2017A

Publications and Preprints

  1. A polynomial analogue of Landau's theorem and related problems
    O. Gorodetsky, Mathematika 63 (2017), no. 2, 622-665.
    Journal arXiv

  2. On certain degenerate Whittaker Models for cuspidal representations of GLk.n(Fq)
    O. Gorodetsky, Z. Hazan, accepted for publication in Mathematische Zeitschrift.
    Journal arXiv

  3. Roots of polynomials and the derangement problem
    L. Bary-Soroker, O. Gorodetsky, accepted for publication in the American Mathematical Monthly.
    Journal arXiv

  4. q-Congruences, with applications to supercongruences and the Cyclic Sieving Phenomenon
    O. Gorodetsky, submitted.

  5. Irreducible polynomials over F2r with three prescribed coefficients
    O. Gorodetsky, accepted for publication in Finite Fields and Their Applications.
    Journal arXiv

  6. Mean values of arithmetic functions of polynomials in short intervals and in arithmetic progressions
    O. Gorodetsky, submitted.

  7. The variance of the number of sums of two squares in Fq[T] in short intervals
    O. Gorodetsky, B. Rodgers, submitted.

  8. Chebotarev Density Theorem in Short Intervals for Extensions of Fq(T)
    L. Bary-Soroker, O. Gorodetsky, T. Karidi, W. Sawin, submitted.
  9. Correlation of Arithmetic Functions over Fq[T]
    O. Gorodetsky, W. Sawin, submitted.


Here you can find the Sage code that generates the graphs presented in the preprint "The variance of the number of sums of two squares in Fq[T] in short intervals". The functions F_graphs() and G_graphs() generate Figures 2 and 3, respectively. The function variance_graph() generates Figure 1, but one first must run this MATLAB code in the same folder.

Contact Details

Office: Room 005, Schreiber, Floor 0